UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 45

of 'Infusion reactions to systemic chemotherapy'

45
TI
Acute renal failure related to oxaliplatin-induced intravascular hemolysis.
AU
Ulusakarya A, Misra S, Haydar M, Habert H, Castagne V, Gumus Y, Delmas-Marsalet B, Machover D
SO
Med Oncol. 2010;27(4):1425. Epub 2009 Jun 30.
 
Oxaliplatin is an effective chemotherapeutic agent frequently used in the treatment of colorectal carcinoma. Rare cases of renal failure and hemolytic reactions have been reported as separate side effects of oxaliplatin. Here we present a clinical picture of immune-related intravascular hemolysis and acute tubular necrosis in a patient receiving this drug. This case suggests a mechanistic explanation of renal failure in patients treated with oxaliplatin.
AD
Department of Hematology/Oncology, Paul Brousse University Hospital, AP-HP, 12, Avenue Paul Vaillant Couturier, 94804, Villejuif, France. ayhan.ulusakarya@pbr.aphp.fr
PMID